# SDR CA000718006

- Difficulty date: July 9, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 70,347 hours, 73,316 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: 941D3352
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 37,891 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

(CAN) NEARING TOP OF CLIMB, CIRCUIT BREAKERS BEGAN TO TRIP. FUEL PUMP CIRCUIT BREAKERS FOR LEFT SIDE, TCAS, STALL WARNING, EQUIPMENT COOLING, WINDOW ANTI-ICE, RADIO ALTIMETER. RETURNED TO YUL, NO EMERGENCY DECLARED, LANDED WITHOUT INCIDENT. REPLACED NR 1 GENERATOR BREAKER AS PER MM , DUE A PHASE MISSING FROM GENERATOR. OPERATION CHECKED OK ON SECOND RUNUP.
